Adverse effects of leuprolide acetate depot treatment

36Citations
Citations of this article
6Readers
Mendeley users who have this article in their library.

Abstract

One hundred two premenopausal women with uterine myomas were treated with LA depot. All women experienced adverse effects during GnRH-a treatment. The majority experienced symptoms attributed to a rapid and sustained decrease in circulating estrogen concentrations beginning 2 to 7 weeks after initiation of treatment. A smaller percentage of women experienced transient adverse effects due to the initial surge and subsequent rapid decline of gonadal steroids. The mechanism of other adverse effects (e.g., arthralgias) remains unclear. Only 6% of women terminated LA treatment before 12 weeks because of the severity of adverse effects.

Cite

CITATION STYLE

APA

Friedman, A. J., Juneau-Norcross, M., & Rein, M. S. (1993). Adverse effects of leuprolide acetate depot treatment. Fertility and Sterility, 59(2), 448–450. https://doi.org/10.1016/S0015-0282(16)55701-X

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free